×

zbMATH — the first resource for mathematics

Embeddings of compacta with shape dimension in the trivial range. (English) Zbl 0332.57005

MSC:
57N35 Embeddings and immersions in topological manifolds
54E45 Compact (locally compact) metric spaces
55P99 Homotopy theory
57N15 Topology of the Euclidean \(n\)-space, \(n\)-manifolds (\(4 \leq n \leq \infty\)) (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Karol Borsuk, Concerning homotopy properties of compacta, Fund. Math. 62 (1968), 223 – 254. · Zbl 0159.24603
[2] K. Borsuk, Remark on a theorem of S. Mardešić, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 19 (1971), 475 – 483 (English, with Russian summary). · Zbl 0232.55022
[3] T. A. Chapman, Shapes of finite-dimensional compacta, Fund. Math. 76 (1972), no. 3, 261 – 276. · Zbl 0222.55019
[4] D. Coram, R. J. Daverman, and P. F. Duvall Jr., A loop condition for embedded compacts, Proc. Amer. Math. Soc. 53 (1975), no. 1, 205 – 212. · Zbl 0311.57006
[5] Ross Geoghegan and R. Richard Summerhill, Concerning the shapes of finite-dimensional compacta, Trans. Amer. Math. Soc. 179 (1973), 281 – 292. · Zbl 0281.57004
[6] Herman Gluck, Embeddings in the trivial range, Ann. of Math. (2) 81 (1965), 195 – 210. · Zbl 0134.42904 · doi:10.2307/1970614 · doi.org
[7] J. G. Hollingsworth and T. B. Rushing, Embeddings of shape classes of compacta in the trivial range, Pacific J. Math. 60 (1975), no. 2, 103 – 110. · Zbl 0327.57005
[8] James Keesling, An algebraic property of the Čech cohomology groups which prevents local connectivity and movability, Trans. Amer. Math. Soc. 190 (1974), 151 – 162. · Zbl 0341.55001
[9] James Keesling, Shape theory and compact connected abelian topological groups, Trans. Amer. Math. Soc. 194 (1974), 349 – 358. · Zbl 0301.55007
[10] Sibe Mardešić and Jack Segal, Shapes of compacta and ANR-systems, Fund. Math. 72 (1971), no. 1, 41 – 59. · Zbl 0222.55017
[11] L. S. Pontriaguin, Continuous groups, Editorial Mir, Moscow, 1978 (Spanish). Translated from the third Russian edition by Carlos Vega.
[12] T. Benny Rushing, Topological embeddings, Academic Press, New York-London, 1973. Pure and Applied Mathematics, Vol. 52. · Zbl 0295.57003
[13] Edwin H. Spanier, Algebraic topology, McGraw-Hill Book Co., New York-Toronto, Ont.-London, 1966. · Zbl 0145.43303
[14] John Stallings, The piecewise-linear structure of Euclidean space, Proc. Cambridge Philos. Soc. 58 (1962), 481 – 488. · Zbl 0107.40203
[15] E. C. Zeeman, Seminar on combinatorial topology, Mimeographed notes, Inst. Hautes Études Sci., Paris, 1963. · Zbl 0179.52402
[16] J. D. Newburgh, Metrization of finite dimensional groups, Duke. Math. J. 20 (1953), 287 – 293. · Zbl 0051.02001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.